# SDR SWAA2021122747989

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PASSENGER CABIN WEB BS986.5-BS986.5+4 RBL40; BS986.5+8 RBL38 WL208.1 ; / [01] CORROSION FOUND AT PASSENGER CABIN AFT WEB BS 986.5 TO BS 986.5+4; RBL 40; WL 208.1 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C; [02] VERIFIED ACTION 1; [03] THE REPLACEMENT OF PASSENGER CABIN WEB IS DOCUMENTED ON TASK CARD: TTG8Q009J1YK; [04] VERIFIED CORRECTIVE ACTION 3
